| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Re: RE: Armour Dosage....Hi Leslie
Re: RE: Armour Dosage....Hi Leslie
[ Back to Messages
Posted by Kathleen
on October 30, 2000 at 01:28:17:
In Reply to: RE: Armour Dosage posted by Leslie on October 29, 2000 at 10:27:34:
That does sound like a lot of blood to take...did you ask him what he was testing for? It's your blood after all! He should be keeping you absolutely informed on what he is doing.
As far as the Armor I've been told that it can take a couple weeks to feel a difference. But also that if you have a problem called Wilson's Syndrome (problem converting T4 to T3) that the medicine containing any T4 may not give the best results. You may not feel really well until you get your body temps up to normal. You really need to check out this website I found because it's helped me a lot. www.wilsonssyndrome.com
I have hypothyroidism AND Wilson's Syndrome. I'm finally beginning to feel good following Dr. Wilson's protocol. Your doctor just needs to work with you.
All times are GMT -7. The time now is 12:47 AM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!